Presentation is loading. Please wait.

Presentation is loading. Please wait.

Drug-induced cutaneous reactions Małgorzata Sokołowska-Wojdyło, MD, MSc, PhD Elżbieta Grubska-Suchanek MD, PhD Department of Dermatology, Venereology and.

Similar presentations


Presentation on theme: "Drug-induced cutaneous reactions Małgorzata Sokołowska-Wojdyło, MD, MSc, PhD Elżbieta Grubska-Suchanek MD, PhD Department of Dermatology, Venereology and."— Presentation transcript:

1 Drug-induced cutaneous reactions Małgorzata Sokołowska-Wojdyło, MD, MSc, PhD Elżbieta Grubska-Suchanek MD, PhD Department of Dermatology, Venereology and Allergology, Medical University of Gdansk

2 Drug hypersensitivity Not expected consequences of medicaments ordered in therapeutic doses in right indication. in 2-6% of hospitalized patients in 8% of other patients

3 Drug-induced reactions medicaments can be applied topically or systemic different skin lesions; morphology depends from causal factors and mechnism of action in 3-4% of hospitalized patients in 5% of other patients

4 Reasons of appearance the drug- induced reactions Personal characters: Age and sex Genetical predisposition Some disorders The medicaments charcteristics: Chemical structure Additives Long-lasting treatment, especially big doses Long-lasting topical treatment

5 Dug induced reactions Dermatoses caused only by medicaments Toxic epidermal necrolysis (TEN), Lyell syndrome) Erythema perstans Acute generalised exanthematous pustulosis (AGEP) Pseudolymphoma

6 Drug-induced reactions Dermatoses with different etiology Utricaria Erythema multiforme, nodosum Purpura Autoimmunological disorders: - bullous diseases - systemic lupus erythematosus

7 Drug-induced reactions Morphology Maculo-papular eruption Hemorrhagic Lichenoidal Acneiforme Vesicular and bullous Pigmentous Morfeiform Necrotic Pruritus Hair and nails lesions

8 Maculo-papular exanthemas 1st description: 1967 (after ampicillin) - about 5% of ampicillin treated patients Clinical morphology can imitate infectious disorders 1st symptomes: 5 days – 2 weeks after 1st tablet Positive patch test and blastic transformation test in some cases – IV mechanism G-C (?)

9 Drug-induced reaction Type of reactionCausative drug Maculo-papular eruption Aminopenicylines Sulphonamides NSAiDs Anticonvulsants Psuchotropics Allopurinol ACE inhibitors beta-blockers

10 Drug-induced reaction Type of reactionCausative drug Urticaria Quincke edema Antibiotics (penicillin) Sulphonamides Aspirin, NSAiDs Heterologous serum Insulin Contrast medium ACE inhibitors Opiate

11 Drug-induced urticaria - mechanisms Allergic urticariaCause 1.I mechanism G-C 2. III mechanism G-C Pnc, pirazolons, sulphonamides Sera, pnc, cephalosporins Nonallergic urticariaCuase 1.Direct release of mediators 2.Idiosyncrasia 3.Inibition of inflammatory mediators inactivation Contrast media (Iod), opiates, curara, polimyksine Aspiryn, NSAiDs ACE inhibitors Angiotensines

12 Drug – induced reactions TypeCausative drug Erythemas Erythema perstans Erythema nodosum Erythema multiforme / Stevens-Johnson syndrome barbituranes, paracetamol, sulphonamides, tetracyclines antibiotics, sulphonamides, NSAiDs, estrogens antibiotics, sulphonamides, NSAiDs, barbituranes, anticonvulsants

13 Lyells syndrome (TEN) drugs ! Very rare: infections, vaccines, chemical substances, graft versus host disease Skin, mucosa of respiratory and digestive system Complications: electrolites disturbances, secondary bacterial infections

14 Drug-induced TEN (most often causative drugs) anticonvulsants (fenytoin, carbamazepine) pirazolones derivatives sulphonamides beta-lactams chinolones allopurinol

15 Drug-induced reactions Typecause Haemorrhagic reaction trombocytopathies trombocytopenies vasculitis ASA cytostatics antibiotics (beta-lactams, tetracyclines, streptomycine) sulphonamides NSAiDs diuretic drugs ACE inhibitors beta-blockers anticonvulsants

16 Vasculitis Systemic: skin, kidneys, lungs, heart, brain, digestive tract Classifications criteria: - etiopathogenesis - clinical picture - vessels anatomy - histopathological picture

17 Allergic (leucoclastic) vasculitis Hierergic purpur ( polymorphous lesions ) III mechanism G-C Causative factors: bakteria, viruses, fungi, protozoa, drugs, food

18 Drug-induced reactions TypeCause Phototoxic, photoallergic psolarens sulphonamides NSAiDs tetracyclines chinolones thiazydes furosemid antimalarial antidepressive hormones

19 Photohypersensitivity Typ reakcjiObraz kliniczny Phototoxic Photoallergic Sun burn like lesions (only on sun exposed skin), hiperpigmentations, lichenoid exanthemas, lupus-like, PCT Eczema-like (can be not only on sun exposed skin)

20 Drug-induced reactions TypeCause Erythrodermia barbiturans carbamazepine nitrofurantoin NSAiDs sulphonamides thiazides

21 Caution! anticonvulsants sulphonamides pirazolones antibiotics (beta-lactams)

22


Download ppt "Drug-induced cutaneous reactions Małgorzata Sokołowska-Wojdyło, MD, MSc, PhD Elżbieta Grubska-Suchanek MD, PhD Department of Dermatology, Venereology and."

Similar presentations


Ads by Google